# SDR IPXA11M64523

- Difficulty date: January 14, 2011
- Submitted: February 2, 2011
- Operation: Air carrier
- Aircraft: N277UP
- Make and model: Doug MD-11F
- Aircraft serial: 48578
- Aircraft time: 51,796 hours, 8,427 cycles
- System (JASC): 5410 · Nacelle/Pylon, Main Frame
- Part: Support
- Part number: AJ8066139
- Condition: Cracked
- Location: Nacelle
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:1C, NR2 ENGINE INLET HAS METAL STRIP CRACKED AT TWELVE 12 O`CLOCK POS.  TRIMMED OUT DAMAGE ON CRACKED FLANGE OF NR2 INLET SUPPORT ANGLE AT STA 2166 AT 12:00 POS.  FABRICATED ANGLE, FILLER AND EXTERNAL REPAIR D DOUBLER AND INSTALLED REF EO MD11-5410-41229-A AND STA, SA EA 011-5400-01-A2846.
